# SDR YENA2024052900791

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 02352
- Aircraft time: 71,435 hours, 25,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frm 23 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL FINDING. DENT ON LH FUSELAGE SKIN AT FR 23 AND 1.5" ABOVE STGR 22; REF WO # 1283758  NR # 00230  DENT ON LH FUSELAGE SKIN AT FR23 AND 1.5" ABOVE ON STGR 22 WAS EVALUATED & FOUND OUT OF LIMITS I.A.W A320 S.- R.M. 53-11-11-283-012 FIG.006 (SHEET 1) REV.-148 FEB-01-2024. DENT LH FUSELAGE SKIN AT FR23 AND 1.5" ABOVE ON STGR 22 WAS REPAIRED I.A.W A320 S.R.M. 53-11-11-300-041 REV.- 148 FEB-01-2024. THIS REPAIR IS PERMANENT WITH CATEGORY B, INSPECTIONS REQUIRED AT 60,000FC/ 120,000FH FROM TIME OF REPAIR EMBODIMENT, WHICHEVER OCCURS FIRST I.A- .W. A320 SRI 53-11-11-205-037 REV.148 FEB-01--2024.FUR ASSIGNED FUR-A320-53-01328 ACFH 71435 ACFC 25499.
